Alert archive / New York / Small Craft Advisories in 2021
Small Craft Advisory 88, NWS New York, NY
NWS New York, NY issued this small craft advisory at Oct 20, 2021, 3:30 PM EDT. It took effect at Oct 21, 2021, 4:00 PM EDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2021, 3:30 PM EDT (19:30 UTC)
- In effect from
- Oct 21, 2021, 4:00 PM EDT
- Expired
- Oct 22, 2021, 11:52 PM EDT
- In force
- 32 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
368 WHUS71 KOKX 201930 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 330 PM EDT Wed Oct 20 2021 ANZ350-353-355-211000- /O.NEW.KOKX.SC.Y.0088.211021T2000Z-211022T1000Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 330 PM EDT Wed Oct 20 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 6 AM EDT FRIDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 6 feet expected. * WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm. * WHEN...From 4 PM Thursday to 6 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ332-345-211000- /O.NEW.KOKX.SC.Y.0088.211021T2200Z-211022T1000Z/ Long Island Sound East of the Mouth of the Connecticut River- South Shore Bays from Jones Inlet through Shinnecock Bay- 330 PM EDT Wed Oct 20 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THURSDAY TO 6 AM EDT FRIDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt. * WHERE...Long Island Sound east of Orient Point and the Connecticut River, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...From 6 PM Thursday to 6 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
8 follow-up statements
332 WHUS71 KOKX 210720 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 320 AM EDT Thu Oct 21 2021 ANZ350-353-355-212115- /O.EXT.KOKX.SC.Y.0088.211021T2000Z-211022T2200Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 320 AM EDT Thu Oct 21 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 PM EDT FRIDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm. * WHEN...From 4 PM this afternoon to 6 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ332-345-212115- /O.CON.KOKX.SC.Y.0088.211021T2200Z-211022T1000Z/ Long Island Sound East of the Mouth of the Connecticut River- South Shore Bays from Jones Inlet through Shinnecock Bay- 320 AM EDT Thu Oct 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT FRIDAY... * WHAT...Southwest winds around 15 kt with gusts up to 25 kt. * WHERE...Long Island Sound east of Orient Point and the Connecticut River, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...From 6 PM this evening to 6 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
069 WHUS71 KOKX 211928 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 328 PM EDT Thu Oct 21 2021 ANZ350-353-355-221000- /O.CON.KOKX.SC.Y.0088.211021T2000Z-211022T2200Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 328 PM EDT Thu Oct 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 6 feet expected. * WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm. * WHEN...Until 6 PM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ332-345-221000- /O.CON.KOKX.SC.Y.0088.211021T2200Z-211022T1000Z/ Long Island Sound East of the Mouth of the Connecticut River- South Shore Bays from Jones Inlet through Shinnecock Bay- 328 PM EDT Thu Oct 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... * WHAT...Southwest winds around 15 kt with gusts up to 25 kt. * WHERE...Long Island Sound east of Orient Point and the Connecticut River, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...Until 6 AM EDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
800 WHUS71 KOKX 220740 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 340 AM EDT Fri Oct 22 2021 ANZ332-345-220845- /O.CAN.KOKX.SC.Y.0088.000000T0000Z-211022T1000Z/ Long Island Sound East of the Mouth of the Connecticut River- South Shore Bays from Jones Inlet through Shinnecock Bay- 340 AM EDT Fri Oct 22 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas have fallen below Small Craft Criteria. $$ ANZ350-353-355-222045- /O.CON.KOKX.SC.Y.0088.000000T0000Z-211022T2200Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 340 AM EDT Fri Oct 22 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Sandy Hook NJ to Montauk Point NY out 20 nm. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
983 WHUS71 KOKX 221448 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 1048 AM EDT Fri Oct 22 2021 ANZ355-222100- /O.EXT.KOKX.SC.Y.0088.000000T0000Z-211022T2100Z/ Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 1048 AM EDT Fri Oct 22 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...West winds 10 to 15 kt with gust to 20 kt. and seas 3 to 6 feet. * WHERE...Sandy Hook NJ to Fire Island Inlet NY out 20 nm. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ350-353-230300- /O.EXT.KOKX.SC.Y.0088.000000T0000Z-211023T0300Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 1048 AM EDT Fri Oct 22 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...West winds 10 to 15 kt. Occasional gusts up to 25 kt early. Seas 4 to 7 feet. * WHERE...Fire Island Inlet NY to Montauk Point NY out 20 nm. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
094 WHUS71 KOKX 221902 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 302 PM EDT Fri Oct 22 2021 ANZ355-230000- /O.EXT.KOKX.SC.Y.0088.000000T0000Z-211023T0000Z/ Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 302 PM EDT Fri Oct 22 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds 5 to 10 kt. Seas 3 to 5 feet, mainly in S swell. * WHERE...Sandy Hook NJ to Fire Island Inlet NY out 20 nm. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ350-353-230600- /O.EXT.KOKX.SC.Y.0088.000000T0000Z-211023T0600Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 302 PM EDT Fri Oct 22 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT SATURDAY... * WHAT...West winds 10 to 15 kt. Seas 4 to 6 feet, mainly in S swell. * WHERE...Fire Island Inlet NY to Montauk Point NY out 20 nm. * WHEN...Until 2 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
869 WHUS71 KOKX 222318 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 718 PM EDT Fri Oct 22 2021 ANZ355-230030- /O.CAN.KOKX.SC.Y.0088.000000T0000Z-211023T0000Z/ Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 718 PM EDT Fri Oct 22 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Seas have fallen below 5 ft. Therefore, the Small Craft Advisory has been cancelled. $$ ANZ350-353-230600- /O.CON.KOKX.SC.Y.0088.000000T0000Z-211023T0600Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 718 PM EDT Fri Oct 22 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY... * WHAT...Northwest winds around 10 kt and seas 4 to 5 feet. * WHERE...Fire Island Inlet NY to Montauk Point NY out 20 nm. * WHEN...Until 2 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
091 WHUS71 KOKX 230128 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 928 PM EDT Fri Oct 22 2021 ANZ353-230230- /O.CAN.KOKX.SC.Y.0088.000000T0000Z-211023T0600Z/ Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 928 PM EDT Fri Oct 22 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Seas have fallen below 5 ft. Therefore, the Small Craft Advisory has been cancelled. $$ ANZ350-230600- /O.CON.KOKX.SC.Y.0088.000000T0000Z-211023T0600Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- 928 PM EDT Fri Oct 22 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY... * WHAT...Northwest winds around 10 kt and seas 4 to 5 feet. * WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm. * WHEN...Until 2 AM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
961 WHUS71 KOKX 230352 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 1152 PM EDT Fri Oct 22 2021 ANZ350-230500- /O.CAN.KOKX.SC.Y.0088.000000T0000Z-211023T0600Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- 1152 PM EDT Fri Oct 22 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Seas have subsided below 5 feet. The small craft advisory has been cancelled. $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Oct 20, 3:29 PM EDT, 1 minute earlier.
Area forecast discussion, Oct 20, 3:29 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service New York NY
329 PM EDT Wed Oct 20 2021
.SYNOPSIS...
High pressure remains in control through Thursday. A cold front
approaches Thursday night, passing through late at night into Friday
morning. Weak high pressure slowly builds in behind the departing
cold front through the weekend, with upper level disturbances
passing overhead. A frontal system could impact the area early
next week.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
High pressure builds in at the surface and aloft. Some mid and high
level clouds expected from time to time, but remaining dry. Low
temperatures tonight will be a few degrees warmer than last night in
most cases, and ending up around 10 degrees above normal.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
The high pressure ridge axis shifts through the region Thursday
morning, and this will hold off any shower activity here during the
daytime. Temps slightly cooler at the top of the boundary layer
versus Wednesday, plus winds east of the city will be more off the
cooler waters. Highs therefore a little lower than Wednesday's, but
still 10-15 degrees above normal. No records expected to be tied or
broken this time.
Longwave trough axis and shortwave move into the Northeast from the
Great Lakes Thursday night. This will send a cold front through the
forecast area late at night. Models have been trending drier with
its passage, so only slight chances of showers now in the forecast
for most of the area.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
The period starts off with a cold front making its way through the
area. By Friday morning the area should be dry and should remain dry
throughout the day. Winds turn W-NW with the frontal passage and a
cooler, drier airmass begins to build in for the weekend. The cold
front slows down and lingers off the coast as a wave of low pressure
develops well to our southeast late Friday into early Saturday. The
heaviest rain from this low looks to also stay well to our
southeast, but a few lighter showers can not be ruled out for far
eastern locations early Saturday.
In the upper levels, a closed low continues to sit and spin over
eastern Ontario, as shortwave energy rounds the base of the trough
and ejects into our area. The cyclonic flow and steepening lapse
rates will allow for a chance of showers later Saturday. This upper
level low drops farther south late Sunday into Monday and brings the
next chance of rain, as surface low pressure develops and we are
under the right rear quadrant of a strong upper level jet streak.
Uncertainty greatly increases moving forward. Latest GFS and ECMWF
runs show high pressure trying to build in from the north as low
pressure develops well to our south and offshore. The latest
Canadian solution brings a frontal system right over the area. For
now have kept chance PoPs for the start of next week.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
The area remains between low pressure over eastern Canada and
high pressure to the southwest.
VFR. W winds 10-15kt through the early evening with some occasional
gusts up to 20kts through 21 or 22Z. Winds veer to the W/SW less
than 10 kt tonight. Winds become SSW on Thursday with increasing
speeds through the day. Gusts up to 20kts possible by afternoon.
...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
Timing of gusts may be off by 1 or 2 hours.
.OUTLOOK FOR 18Z THURSDAY THROUGH MONDAY...
.Thursday...VFR. S winds G20kt late afternoon NYC metro/coastal
terminals.
.Thursday night...Chance of showers with accompanying MVFR
cond mainly at KSWF, otherwise mainly VFR. S winds G20kt in the
evening NYC metro/coastal terminals.
.Friday...VFR.
.Saturday... Mainly VFR. Chance of MVFR or lower in showers.
.Sunday...VFR. NW G15-20KT.
.Sunday Night thu Monday... Chance of MVFR or lower in showers.
Detailed information, including hourly TAF wind component
forecasts, can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
Sustained west winds under 15 kt tonight shift SW Thursday morning
with a period of sub-advisory conditions. Winds then increase in the
afternoon and evening with a tightening pressure gradient. SCA has
therefore been issued on the ocean, South Shore Bays, and eastern LI
Sound starting in the afternoon to evening hours. For now, the SCA
goes through Thursday night, but will probably need to be extended
on the ocean into a part of Friday.
SCA conditions are likely to continue through the day on Friday as
waves remain around 5-6 feet. Winds will largely stay below SCA
criteria on Friday, but a few W-NW wind gusts near 25 kts are
possible behind the departing cold front in the morning hours. Winds
and waves will likely remain below SCA thereafter through
Monday.
&&
.HYDROLOGY...
No hydrologic impacts are expected at this time.
&&
.CLIMATE...
Record high temperatures for October 21st:
ISP...76
BDR...78
JFK...81
LGA...82
EWR...84
NYC...84
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory from 4 PM Thursday to 6 AM EDT Friday for
ANZ350-353-355.
Small Craft Advisory from 6 PM Thursday to 6 AM EDT Friday for
ANZ332-345.
&&
SYNOPSIS...JC/JT
NEAR TERM...JC
SHORT TERM...JC
LONG TERM...JT
AVIATION...MW
MARINE...JT
HYDROLOGY...JC/JT
CLIMATE...JCHazardous weather outlook, Oct 20, 3:29 AM EDT, 12 hours 1 minute before
Hazardous Weather Outlook National Weather Service New York NY 329 AM EDT Wed Oct 20 2021 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-210730- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk- Northeast Suffolk-Southwest Suffolk-Southeast Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 329 AM EDT Wed Oct 20 2021 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-335-338-340-345-350-353-355-210730- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 329 AM EDT Wed Oct 20 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
Nearby
Small Craft Advisories in New York, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.